# SDR CA091113002

- Difficulty date: September 29, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 12,242 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 39423091
- Condition: Malfunctioned
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING START UP, THE ENG DID NOT START. THE PILOT NOTICED THAT THERE WAS NO FUEL FLOW RISE UP AND NO ITT.  HAVE REPLACED THE FUEL VALVE AND THE ENGINE STARTED NORMALLY.
